# SDR UALA2009072002134

- Difficulty date: July 19, 2009
- Submitted: July 20, 2009
- Operation: Air carrier
- Aircraft: N649UA
- Make and model: Boeing 767322
- Aircraft serial: 25286
- Aircraft time: 74,569 hours, 12,062 cycles
- Engine: Pwa PW4060
- System (JASC): 2540 · Lavatories
- Part: Sign
- Condition: Inoperative
- Location: Lavatory
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ELECTRICAL PROBLEMS IN THE CABIN.  FOUND AFT CABIN LAV-OCC SIGN L403 BAD.  WILL NEED A NEW ONE.  ALSO FOUND BROKEN GROUND WIRE HANGING LOOSE IN LAV M1284 DOOR SWITCH.  REPAIRED BROKEN GROUND FOR DOOR SWITCH.  RELAMPED HANDICAPPED LIGHT SWITCH S11 FOR LAV M1284.  FOUND LAV -OCC LIGHT ASSY L402 BAD, WILL NEED A NEW ONE.  FOUND ABOUT A DOZEN STIR STICKS.  REPLACED BAD LIGHT ASSY.
